# SDR COMA0160259

- Difficulty date: February 16, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 10,250 hours, 15,723 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D100MD01
- Part serial: 152
- Condition: Failed
- Location: Rt Flap
- Part time: 17,404 hours, 17,015 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED DURING APPROACH.  REPLACED RT FLAP ACTUATOR.
